# SDR USAASA02083

- Difficulty date: October 2, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N742US
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Engine: Ge CFM56*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Condition: Vibrates
- Location: Avionics Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

ENROUTE, DURING CRUISE, A NOISE AND VIBRATION WERE NOTICED AROUND THE COCKPIT DOOR AREA.  THIS WAS FOLLOWED BY AN ELECTRICAL ODOR.  THE CABIN FANS WERE TURNED OFF, AND THE BLOWER AND EXTRACT FANS WERE PLACED INTO OVER-RIDE.  THE VIBRATION STOPPED AND THE ODOR DISSIPATED.  AN ECAM MESSAGE OF BLOWER FAULT ILLUMINATED.  THE FLIGHT CONTINUED AND LANDED, WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE AVIONICS BLOWER FAN. OPERATIONALLY CHECKED OK.
